Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 184, NWS Atlanta, GA

July 17, 2013DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 17, 2013, 8:30 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 17, 2013, 8:30 PM EDT (00:30 UTC)
Expired
Jul 18, 2013, 4:42 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WGUS42 KFFC 180030
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT WED JUL 17 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC089-121-181430-
/O.NEW.KFFC.FL.W.0184.130718T0030Z-000000T0000Z/
/NPBG1.1.ER.130718T0015Z.130718T0015Z.000000T0000Z.NO/
830 PM EDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 12.3 FEET...AND RISING.
* FLOOD STAGE IS 13 FEET. 
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE 
  NATURAL FLOOD PLAIN BEGINS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
  BUFORD HIGHWAY OR GEORGIA HIGHWAY 13. THIS INCLUDES LOW PORTIONS OF
  THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY DRIVE...DUNWOODY 
  PLACE AND CONVERSE DRIVE. THIS HEIGHT COMBINED WITH THE FLOW ON 
  SOUTH FORK PEACHTREE CREEK MAY ALSO PRODUCE FLOODING FURTHER 
  DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY.


$$
3 follow-up statements
541 
WGUS82 KFFC 180252
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 PM EDT WED JUL 17 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES 


GAC089-121-181652-
/O.CON.KFFC.FL.W.0184.000000T0000Z-000000T0000Z/
/NPBG1.1.ER.130718T0015Z.130718T0245Z.000000T0000Z.NO/
1052 PM EDT WED JUL 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA.
* UNTIL FURTHER NOTICE. 
* AT 10 PM WEDNESDAY THE STAGE WAS 13.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13 FEET. 
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE 
  NATURAL FLOOD PLAIN BEGINS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
  BUFORD HIGHWAY OR GEORGIA HIGHWAY 13. THIS INCLUDES LOW PORTIONS OF
  THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY DRIVE...DUNWOODY 
  PLACE AND CONVERSE DRIVE. THIS HEIGHT COMBINED WITH THE FLOW ON 
  SOUTH FORK PEACHTREE CREEK MAY ALSO PRODUCE FLOODING FURTHER 
  DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY.


$$
726 
WGUS82 KFFC 180608
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 AM EDT THU JUL 18 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES 

 
GAC089-121-181247-
/O.EXT.KFFC.FL.W.0184.000000T0000Z-130718T1247Z/
/NPBG1.1.ER.130718T0015Z.130718T0545Z.130718T0647Z.NO/
208 AM EDT THU JUL 18 2013

...FLOOD WARNING EXTENDED UNTIL THIS MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA.
* UNTIL LATER THIS MORNING. 
* AT 150 AM THURSDAY THE STAGE WAS 14.2 FEET...AND LEVELING OFF.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL BEGIN TO FALL AND FALL BELOW FLOOD STAGE LATER THIS MORNING.
* AT 14.0 FEET...MINOR FLOODING CONTINUES ALONG THE CREEK UPSTREAM 
  AND DOWNSTREAM FROM THE GAGE ON BUFORD HIGHWAY OR GEORGIA HIGHWAY 
  13. PORTIONS OF THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY 
  DRIVE...DUNWOODY PLACE AND CONVERSE DRIVE WILL BE FLOODED WITH 
  AROUND ONE FOOT OF WATER. THIS HEIGHT COMBINED WITH THE FLOW ON 
  SOUTH FORK PEACHTREE CREEK WILL LIKELY PRODUCE FLOODING FURTHER 
  DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY.


$$
921 
WGUS82 KFFC 180842
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 AM EDT THU JUL 18 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES

 
GAC089-121-180912-
/O.CAN.KFFC.FL.W.0184.000000T0000Z-130718T1247Z/
/NPBG1.1.ER.130718T0015Z.130718T0530Z.130718T0756Z.NO/
442 AM EDT THU JUL 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 415 AM THURSDAY THE STAGE WAS 12.5 FEET...AND FALLING RAPIDLY.
* FLOOD STAGE IS 13.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 17, 8:15 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 17, 8:15 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT WED JUL 17 2013

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT
THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED
THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING
GENERATED BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED
TO STAY ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A
BIT MORE DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH
02-04Z TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN
MOIST EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING
ANOTHER WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY
FLOW. WITH THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN
CONVECTIVE DAY THU. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE
BUT THE CAPES AND LIS BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON
AND THURSDAY. TODAY SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING
THICKNESSES TODAY HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A
LITTLE. H5 HEIGHTS WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY
COOLER TEMPS. STAYING CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL
LOOKS GOOD.

01

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON
SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE
OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE
UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE.
HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY.

ARG

&&

.PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 355 AM EDT WED JUL 17 2013/
A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO
WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN
STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE
MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH
TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE
OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S.
PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO
MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES
ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH
SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A
SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES
GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN
SLIGHTLY BELOW NORMAL FROM SATURDAY ON.

BDL

AVIATION...
00Z UPDATE...
TSTMS CONTINUE TO PUSH TO THE WEST...BUT SHOWING SIGNS OF
WEAKENING...AND PLENTY OF RAINFALL OVER MUCH OF AREA. CIGS MAINLY
VFR...BUT SOME MVFR CIGS IN TSRA/RA UNTIL 02Z. EXPECTING CIGS
TO REMAIN VFR THROUGHOUT PERIOD. VSBYS MAINLY VFR...BUT AGAIN SOME
MVFR VSBYS IN TSRA/RA...AND WEAKENING TSTMS UNTIL 02Z. WITH
WIDESPREAD RAINFALL...UNCERTAIN AS TO WHETHER MVFR CONDS WILL
DEVELOP FROM SUCH A MOIST AIRMASS. MODELS NOT SHOWING ANY CHANGE IN
PATTERN...HENCE WOULD EXPECT SIMILAR OCCURRENCES TOMORROW FOR MORE
SCATTERED AFTERNOON STORM DEVELOPMENT ACROSS AREA.

//ATL CONFIDENCE...00Z UPDATE...
MODERATE TO LOW CONFIDENCE ON CIG AND VSBY. MODERATE ON WINDS.

37

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  92  71  90 /  40  30  30  40
ATLANTA         74  91  73  88 /  40  30  30  50
BLAIRSVILLE     69  88  68  84 /  40  50  30  50
CARTERSVILLE    70  91  71  89 /  40  40  30  50
COLUMBUS        73  94  73  90 /  20  30  30  50
GAINESVILLE     73  90  73  88 /  40  40  30  50
MACON           71  92  71  90 /  30  30  20  40
ROME            71  92  71  90 /  40  40  30  50
PEACHTREE CITY  71  91  70  89 /  40  30  30  50
VIDALIA         72  93  72  89 /  20  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....ARG
AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 PM EDT WED JUL 17 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1222 PM EDT WED JUL 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON...

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING.

DISCUSSION...
A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN
UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE
THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF
A LINE FROM COLUMBUS TO WARRENTON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO
DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE
GUSTY WINDS...HEAVY RAIN AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 17, 7:55 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT WED JUL 17 2013

GAZ025-034>037-180030-
755 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN OCONEE...BARROW...CLARKE...GWINNETT AND JACKSON COUNTIES UNTIL 830
PM EDT...

AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORMS FROM SNELLVILLE TO BEAR CREEK
RESERVOIR...MOVING SOUTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS OCONEE...BARROW...CLARKE...GWINNETT AND JACKSON COUNTIES
THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PLEASANT HILL...CENTER...BEECHWOOD HILLS...STATE BOTANICAL
GARDEN OF GEORGIA...JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE
PARK...SANDY CREEK RECREATION AREA...WHITEHALL...OCONEE HEIGHTS...
BARRETTS MILL...ATHENS...BOGART...WATKINSVILLE...FORT YARGO STATE
PARK AND RUSSELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3420 8341 3411 8336 3405 8339 3402 8332
      3391 8326 3381 8350 3385 8357 3391 8364
      3389 8376 3393 8380 3375 8403 3389 8419
      3415 8406 3409 8383 3427 8362
TIME...MOT...LOC 2355Z 065DEG 13KT 3387 8408 3394 8382
          3399 8355
Special weather statement, Jul 17, 7:57 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT WED JUL 17 2013

GAZ097-098-111-112-180045-
757 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TREUTLEN...MONTGOMERY AND LAURENS COUNTIES UNTIL 845 PM EDT...

AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM TUCKERS CROSSROAD TO ZAIDEE...AND
MOVING SOUTHWEST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PARTS OF
WHEELER... TREUTLEN... MONTGOMERY AND LAURENS COUNTIES THROUGH 845
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...GILLIS SPRINGS...BLACKVILLE...ORIANNA...TUCKERS CROSSROAD...
MINTER...BREWTON...ZAIDEE...ORLAND...ROCKLEDGE...EAST
DUBLIN...SOPERTON...EAST DUBLIN...DUBLIN AND TARRYTOWN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3213 8294 3218 8287 3219 8288 3215 8300
      3258 8323 3269 8300 3272 8286 3270 8282
      3252 8267 3250 8262 3251 8257 3247 8243
      3244 8238 3236 8241 3206 8286
TIME...MOT...LOC 2357Z 050DEG 17KT 3263 8292 3248 8277
          3240 8255
Special weather statement, Jul 17, 8:06 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT WED JUL 17 2013

GAZ083-180030-
806 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS COUNTY
UNTIL 830 PM EDT...

AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY OF STRONG WINDS THAT STRETCHED FROM ABOUT 7 MILES
NORTH OF MYRICKS MILL TO 6 MILES NORTHEAST OF DANVILLE... AND MOVING
SOUTHWEST AT 35 MPH.

WIND GUSTS OF 45 TO 50 MPH ARE LIKELY AS THIS WIND OUTFLOW BOUNDARY
MOVES ACROSS TWIGGS COUNTY THROUGH 830 PM EDT.

&&

LAT...LON 3248 8349 3252 8354 3263 8354 3266 8357
      3268 8361 3274 8360 3274 8357 3282 8349
      3284 8351 3285 8350 3289 8340 3258 8323
      3246 8349
TIME...MOT...LOC 0005Z 061DEG 30KT 3287 8345 3272 8335
          3262 8321
Special weather statement, Jul 17, 8:13 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT WED JUL 17 2013

GAZ046>049-180045-
813 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WALTON...
ROCKDALE...NEWTON AND MORGAN COUNTIES UNTIL 845 PM EDT...

AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONROE...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALTON...ROCKDALE...NEWTON AND MORGAN COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNT VERNON...
RUTLEDGE...HARD LABOR CREEK STATE PARK...BOSTWICK...EBENEZER...
NICHOLASVILLE...PANNELL...MONROE...GRATIS...GOOD HOPE...CAMPTON...
BOLD SPRINGS...HERNDONVILLE...BRICK STORE AND STARRSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3389 8376 3391 8368 3391 8364 3379 8348
      3366 8352 3350 8363 3352 8368 3348 8368
      3350 8371 3345 8377 3344 8382 3344 8383
      3368 8409 3372 8406 3393 8380
TIME...MOT...LOC 0013Z 062DEG 4KT 3378 8373
Special weather statement, Jul 17, 8:19 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT WED JUL 17 2013

GAZ072-180045-
819 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JONES COUNTY
UNTIL 845 PM EDT...

AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM ETHRIDGE TO MOUNTAIN
SPRINGS...MOVING WEST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JONES
COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MOUNTAIN SPRINGS...GREENBERRY CROSSROADS...ETHRIDGE...
HADDOCK...JAMES...BLOUNTSVILLE...POSTELL...GRISWOLDVILLE...GRAY...
CLINTON...BRADLEY...WAYSIDE...ROUND OAK AND JARRELL PLANTATION.

&&

LAT...LON 3288 8357 3287 8358 3289 8360 3289 8365
      3292 8370 3296 8370 3298 8372 3303 8372
      3313 8382 3318 8343 3293 8336 3284 8352
TIME...MOT...LOC 0019Z 077DEG 21KT 3316 8349 3304 8349
          3289 8347
Local storm report, Jul 17, 8:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     MCINTYRE                32.85N 83.19W
07/17/2013                   WILKINSON          GA   911 CALL CENTER

            COUNTY 911 CENTER REPORTED NUMEROUS TREES AND POWERLINES
            DOWN ACROSS THE COUNTY BEGINNING AROUND 745 PM.

&&

DDARBE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:06 PM EDTSpecial Weather StatementFFCTwiggs24 min
Jul 17, 8:12 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes48 min
Jul 17, 8:13 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton32 min
Jul 17, 8:19 PM EDTSpecial Weather StatementFFCJones26 min
Jul 17, 8:34 PM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Jul 17, 8:41 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro49 min
Jul 17, 8:47 PM EDTSpecial Weather StatementFFCBibb, Butts, Jasper, Jones, Monroe, Newton43 min
Jul 17, 8:47 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee43 min
Jul 17, 8:50 PM EDTSpecial Weather StatementFFCLumpkin, White40 min
Jul 17, 9:03 PM EDTSpecial Weather StatementFFCMarion, Taylor27 min
Jul 17, 9:06 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton39 min
Jul 17, 9:07 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe38 min
Jul 17, 9:15 PM EDTSevere Thunderstorm WarningFFCGreene, Putnam45 min
Jul 17, 9:20 PM EDTFlash Flood WarningFFCNewton6 hr
Jul 17, 9:30 PM EDTSpecial Weather StatementFFCGlascock, Warren45 min
Jul 17, 9:35 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding, Upson25 min
Jul 17, 9:48 PM EDTFlash Flood WarningFFCLumpkin, Union6 hr
Jul 17, 10:43 PM EDTSpecial Weather StatementFFCBleckley, Dooly, Houston, Macon, Pulaski, Twiggs32 min
Jul 17, 11:12 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach33 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.